# SDR MWEA98356

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 9915565133
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AROUND UPPER LT DOOR STOP ON AFT VENTRAL DOOR.  MTC REMOVED AND REPLACED PAN.
